| Model Number |
EZ-28V |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/05/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during the insertion of an intraocular lens (iol) the distal tip of the inserter split, causing the lens to exit laterally.A backup lens was successfully implanted and there was no patient injury.Four unopened inserters from same lot were returned and, upon evaluation, one of the four exhibited a crack in the tip.This report corresponds to the unopened inserter which was returned and is report 3 of 3.Reference: 0001313525-2024-70063 and 0001313525-2024-70064.
Additional Manufacturer Narrative
Based on the available information, device manufacturing may have contributed to the event.Corrective measures have been implemented to mitigate future similar occurrences.Bausch & lomb will continue to monitor similar events to determine if additional actions are required.